# SDR UALA2009091402892

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,813 hours, 12,992 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61550331
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME APU QUIT WON'T RESTART.  REPLACED APU.  OPERATIONAL AND LEAK CHECK GOOD.  OPERATIONAL AND LEAK CHECK GOOD.  REPLACED APU CONTROLLER.  OPERATIONAL CHECK GOOD.  CREW REPORTED APU HIGH ALT START AT FL370 NORMAL.
